# SDR 9802679866

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 0080004003
- Condition: Inoperative
- Location: E/E Compartment
- Part time: 35,555 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE LEFT MAIN LANDING GEAR UNLOCK INDICATION LIGHT REMAINED ILLUMINATED WITH ALL OTHER INDICATIONS NORMAL.  THE FLIGHT CREW RECYCLED THE LANDING GEAR HANDLE AND FOUND NORMAL OPERATION AND INDICATION OF THE LANDING GEAR SYSTEM.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR PROXIMITY CONTROL UNIT.  OPERATIONAL CHECK OK.
